# SDR YENA201805270921

- Difficulty date: May 27, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 28,496 hours, 17,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, AN ELONGATED HOLE WAS DISCOVERED. REFER TO EC E18-425-01. FUSELAGE / CENTER FUSELAGE II / FLOOR STRUCTURE SILL FR42-43 & STR 17R / ELONGATED HOLE - PERMANENT REPAIR; THIS PERMANENT REPAIR IS APPROVED PER REF /2/ ETD AS CATEGORY A AND CLASSIFIED AS “MAJOR”
